# SDR GTIA030317

- Difficulty date: April 15, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT STA 1007 1 FITTING SUPPORT END CARGO TRACK ATTACH TO INTERCOASTAL RIGHT SIDE IS CRACKED.  REMOVED CRACKED FITTING.  HOLES LOCATED AND DRILLED ON NEW FITTING.  INSTALLED NEW FITTING.
